Differential and Integral Equations

Existence of global solutions to the 1D Abstract Bubble Vibration model

Yohan Penel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Abstract Bubble Vibration model ($\mathrm{ABV}$) is a system of two PDEs consisting of a transport equation and a Poisson equation. It has been derived in order to provide a better understanding of hyperbolic-elliptic couplings which are involved in low Mach number models. While a local existence theorem has already been proven in any dimension for the ($\mathrm{ABV}$) model, we get interested in this paper in the one-dimensional case, where we prove the existence of global-in-time solutions no matter how smooth the data. We also provide explicit expressions of these solutions thanks to the method of characteristics that we apply to the transport equation taking advantage of the coupling with the Poisson equation. We then illustrate numerically these results using two different schemes depending on the smoothness of data.

Article information

Source
Differential Integral Equations, Volume 26, Number 1/2 (2013), 59-80.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1355867506

Mathematical Reviews number (MathSciNet)
MR3058697

Zentralblatt MATH identifier
1289.35262

Subjects
Primary: 35A02: Uniqueness problems: global uniqueness, local uniqueness, non- uniqueness 35B65: Smoothness and regularity of solutions 35A01: Existence problems: global existence, local existence, non-existence 35L03: Initial value problems for first-order hyperbolic equations

Citation

Penel, Yohan. Existence of global solutions to the 1D Abstract Bubble Vibration model. Differential Integral Equations 26 (2013), no. 1/2, 59--80. https://projecteuclid.org/euclid.die/1355867506


Export citation